# SDR DXTA2015111306130

- Difficulty date: November 23, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 356 hours, 234 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 1005321300005
- Part serial: L274662
- Condition: Failed
- Location: Nlg
- Part time: 356 hours, 234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUT OF 10000 FEET, STARTED TO ACCELERATE FROM 250 KNOTS.  AT ABOUT 260 - 265  HEARD A LOUD & CONTINUOUS RUSH OF AIR IN FRONT OF US.  ABOUT 5 SECONDS LATER THE AMBER NOSE GEAR DOOR MESSAGE ILLUMINATED.  AFTER CONSULTING THE QRHM RETURNED FOR LANDING.  THE MESSAGE WENT OUT & THE AIR NOISE CEASED AFTER DECELERATED THRU ABOUT 245.  PERFORMED RIGGING CHECK AND ADJUSTMENT AT NLG AFT DOOR RODS. FOUND LT AND RT NLG AFT DOOR RODS TO BE OUT OF TOLERANCE. ADJUSTED RODS TO BE WITH IN TOLERANCE, ALL WORK DONE IAW RIL BD100-0041 REV.2 AND MM 32-22-00.
